# SDR SWIA2020030348958

- Difficulty date: January 17, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM FS 621-574 LH BL 27 APPROX AS MARKED CORROSION AROUND NUT PLATE LOCATION    (C-CHECK) RO 2/28/2020   REMOVED CORRODED AND INSTALLED NEW LBL27 CARGO BEAM CAP FS621 TO FS569 AND ENSUSURED ALL OTHER REQUIREMENTS WERE MET REF BOMBARDIER REO, CRJ200 SRM AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS.
